| Model Number |
ANGEL PRP SYSTEM CENTRIFUGE US (NEW) |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via (b)(4) that an abs-10060 angel centrifuge was experiencing issues.They had tried to troubleshoot the issue in multiple ways, but it seems the machine is no longer functioning.This issue did occur in the middle of a case.The surgery was paused for 15 minutes with the patient on the table.There were no immediate, adverse effects during the case.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/03/2024, additional information was provided by a sales representative who state that "on (b)(6) 2024 we had an avascular necrosis decompression case of the hip with dr.(b)(6) in the operating room.We used the clinic's angel machine with bma.The machine was connected properly, other than not being able to click in the separation chamber.We injected an input of 80 ml.When pressing run, the chamber got stuck as it began to spin.By this time, the doctor had already decompressed his lesion, made a tunnel, and was ready for prp.The solution was to have 3 staff members, including the surgeon, holding the silver outside of the chamber while, i with a lot of force pushing and turning clockwise to click the separation chamber in.We were able to run it as usual with 5ml of output.This issue led to a 15-minute delay of the surgery.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Vendor evaluation found that the reported condition was not confirmed.